EconPapers    
Economics at your fingertips  
 

Legendre's Differential Equation and Its Hyers-Ulam Stability

Soon-Mo Jung

Abstract and Applied Analysis, 2007, vol. 2007, 1-14

Abstract:

We solve the nonhomogeneous Legendre's differential equation and apply this result to obtaining a partial solution to the Hyers-Ulam stability problem for the Legendre's equation.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/056419.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/056419.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:056419

DOI: 10.1155/2007/56419

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:056419